# SDR CALA2013082690717

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 50,010 hours, 20,395 cycles
- Engine: Iae V2527A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Nut Plate
- Condition: Damaged
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FASTENER WILL NOT SECURE ON WING TO BODY FAIRING 191BB, FASTENER IN TOP EDGE 5TH FROM LEADING EDGE.  TAPED OVER FASTENER, TO BE REPAIRED WITHIN CYCLES, PTC IS 20387.  REPLACED DAMAGED NUTPLATE.
